# SDR UPS98828305

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TO WORK DURING PRE-FLIGHT CHECK.  REMOVED AND REPLACED EMERGENCY BATTERY PACK FOR EMERGENCY LIGHTS.  OPS CHK GOOD.
